# SDR CA960813002

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Engine: Pwa CA3
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: 125754
- Condition: Torn
- Location: Oil Filter
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE PILOT NOTICED THE #1 ENGINE OIL QUANTITY GAUGE WAS DROPPING. THE AIRCRAFT RETURNED TO ITS POINT OF DEPARTURE. POST FLIGHT INSPECTION REVEALED THE PRESSURE OIL FILTER GASKET WAS MISSING A SECTION. THE GASKET WAS REPLACED AND THE OIL FILTER COVER NUTS (P/N AN3850) WERE REPLACED AND TORQUED. ENGINE WAS GROUND RUN SERVICEABLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
